# SDR 2006UALA01397

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM SEAT ROW 14 AFT.  FOUND LOOSE BATTERY PACK.  RESEATED BATTERY PACK.
